×

zbMATH — the first resource for mathematics

Parabolic equations without Cauchy boundary condition and control problems for diffusion processes. II. (English. Russian original) Zbl 1031.35504
Differ. Equations 31, No. 8, 1362-1372 (1995); translation from Differ. Uravn. 31, No. 8, 1409-1418 (1995).
[For Part I, cf. [ibid. 30, No. 10, 1606-1617 (1994; Zbl 0855.35050).]
Summary: The present paper continues the study [loc. cit.] of linear parabolic equations with nonstationary coefficients on an infinite time interval in a bounded space domain without Cauchy conditon at the endpoint to the time interval. This condition was replaced by the condition that the \(L_2\)-norm of the solution is finite on the entire infinite time interval. We proved theorems on the solvability of such problems. As a corollary we obtained the solvability conditions for parabolic equations, on a finite time interval \((0,T)\), for which the Cauchy condition \(u(x,T)= 0\) is replaced by a condition of the form \(\kappa u(x,0)= u(x,T)\), where \(\kappa\in [-1,1]\).
In what follows we establish the solvability of a nonlinear (quasilinear) Bellman equation on a finite time interval with a similar boundary condition. The proof is based on the methods of optimal control theory, i.e., we prove that the desired solution is a Bellman function of the control problem for a random diffusion process with nonstationary time-periodic coefficients on the infinite time interval in a bounded space domain.

MSC:
35K60 Nonlinear initial, boundary and initial-boundary value problems for linear parabolic equations
35R60 PDEs with randomness, stochastic partial differential equations
93E20 Optimal stochastic control
60H30 Applications of stochastic analysis (to PDEs, etc.)
PDF BibTeX XML Cite